# SDR CALA2015030900148

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737924ER
- Aircraft serial: 38703
- Aircraft time: 6,118 hours, 2,011 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004532
- Part serial: 2165
- Condition: Faulty
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLIT FLAPS ON LANDING.  USED QRH PROCEDURE & LANDED WITH ALTERNATIVE CNLS.  TROUBLE SHOT FIM 27-51-00-810-820 FOUND MSG 27-52260.  R & R FLAP POS AMM 27-58-01-400-801, ADJUSTED IAW AMM 27-58-01-820-801.  R & R FLAP POS IND IAW 27-58-01-400-801, TESTED OK.  PERFORMED LAND VERIFY TEST IAW AMM 22-11-00, TEST PASSED.  ACFT IS FULL CAPABILITY I.  ROTABLE PARTS CHANGE WAS INDICATED.  TT 1664293, SN OFF 04919, TT 1464226, SN OFF 02165 INDICATOR, POS OFF 29-2758-9-0001 4919 ON 29-2758-9-0001 1582 TRANSMITTER, FL OFF 59-2758-9-0002 2165 ON 59-2758-9-0002 2003.
